# SDR C2XA10IA312

- Difficulty date: November 23, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 19,628 hours, 10,528 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 67M534
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2568, DURING CLIMB, THE CREW REPORTED THAT THE F/O'S DV WINDOW SEAL POPPED OUT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE DV WINDOW PROFILE SEAL, LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
